| Catalog Number |
MP5310-C |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxplus pressure rated extension set was leaking the following information was received by the initial reporter with the following.It was reported by customer that the blood was leaking around needless connector when vacutainer was attached.No blood made its way into the lab beaker, it all leaked out around the needleless connector site.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.